# SDR AALA20021678

- Difficulty date: November 21, 2002
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT RIVET HEAD ABOVE PYLON STATION 1380, 6 INCHES ABOVE PYLON.  STOP DRILLED CRACK.  INSTALLED DOUBLER PER SRM 53-01-00.  (M)
